首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:A Modular Feedback Approach for Distributed Control ⁎
  • 本地全文:下载
  • 作者:F. Lopez-Rodriguez ; J.M. Maestre ; F.J. Muros
  • 期刊名称:IFAC PapersOnLine
  • 印刷版ISSN:2405-8963
  • 出版年度:2020
  • 卷号:53
  • 期号:2
  • 页码:4020-4025
  • DOI:10.1016/j.ifacol.2020.12.2268
  • 语种:English
  • 出版社:Elsevier
  • 摘要:AbstractThis work presents a method based on linear matrix inequalities (LMIs) to design a feedback controller that guarantees stability regardless of the network topology considered. The proposed controller has a modular structure, that is, it is composed of blocks associated with communication links in a control network, obtaining the feedback of each topology by inserting zeros in the blocks related to disabled links. Conditions to obtain the desired modular structure are provided, as well as a numerical example to assess the feasibility of the design method.
  • 关键词:KeywordsCoalitional controlclusteringmodular feedback controlLyapunov functionlinear matrix inequalities (LMIs)
国家哲学社会科学文献中心版权所有